MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY BECKER EDMS WITH STOPCOCK BELOW DRIP CHAMBER AND NEEDLELESS INJECTION SITES; DEVICE, MONITORING, INTRACRANIAL PRESSURE

MEDTRONIC NEUROSURGERY BECKER EDMS WITH STOPCOCK BELOW DRIP CHAMBER AND NEEDLELESS INJECTION SITES; DEVICE, MONITORING, INTRACRANIAL PRESSURE
Catalog Number 27670
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was unavailable for return.Therefore an evaluation of the device performance was not possible.All edms devices are 100% leak tested at the time of manufacture.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported to medtronic neurosurgery that the device was leaking at the site where the transducer connects.According to the report, it was attached to the patient, but it unclear how long it was in use.It was stated they couldn't see any visual issues, but it did leak.

Brand Name
BECKER EDMS WITH STOPCOCK BELOW DRIP CHAMBER AND NEEDLELESS INJECTION SITES
Common Device Name
DEVICE, MONITORING, INTRACRANIAL PRESSURE
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key6818328
Report Number2021898-2017-00456
Device Sequence Number10797496
Product Code GWM
UDI-Device Identifier00721902307980
UDI-Public00721902307980
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K984053
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Catalogue Number27670
Device Lot Number210187642
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2017
Initial Report FDA Received Date08/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1